# SDR CALA2025081507840

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 123,752 hours, 18,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FWD GALLEY EMERGENCY EXIT AISLE PATH LIGHTS NOT WORKING EMERGENCY LIGHT POWERPACK REPLACED AT PLUG LOCATION M730 AS PER AMM 33-51-07/201, EMERGENCY PATHWAY LIGHTS NOW OPERATE AS NORMAL.
